# SDR SWAA001398

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 15,240 hours, 13,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THRU CHECK, FOUND FWD GALLEY EMERGENCY FLASHLIGHT BATTERY IND LOW.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
